Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 3, страницы 97–111 (Mi ljm162)  

Intermediate inversion formulas in integral geometry

M. M. Graev

Scientific Research Institute for System Studies of RAS

Аннотация: We solve the following “intermediate” problem of integral geometry: to reconstruct integrals of a function over $p$-dimensional planes in $\mathbb R^n$ starting from its integrals over $k$-planes, where $p<k$. Some generalizations are also presented.

Ключевые слова: integral geometry, inversion formulas, intermediate problems, differential forms, intermediate differential forms.

Полный текст: PDF файл (180 kB)

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 27.07.1999
Язык публикации: английский

Образец цитирования: M. M. Graev, “Intermediate inversion formulas in integral geometry”, Lobachevskii J. Math., 3 (1999), 97–111

Цитирование в формате AMSBIB
\RBibitem{Gra99}
\by M.~M.~Graev
\paper Intermediate inversion formulas in integral geometry
\jour Lobachevskii J. Math.
\yr 1999
\vol 3
\pages 97--111
\mathnet{http://mi.mathnet.ru/ljm162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743133}
\zmath{https://zbmath.org/?q=an:0951.44001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm162
  • http://mi.mathnet.ru/rus/ljm/v3/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:148
    Полный текст:53
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022